# SDR DALA2023081406599

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 56,386 hours, 29,459 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 FUME SMELL ON A/C THAT INCREASES WITH APU BLEED ON. CORRECTIVE ACTION: R&R LT SIDE OZONE CONVERTYER FILTER IAW A319 AMM 21-51. (4500198)
